Can Escitalopram -Nexito 10 mg be taken for palpitations. I have been taking it 12 months back but was asked to stop by tapering the doze. I took it from July 25 to July 26. Due to some triggers i have anxiety and palpitations again. Sleep is not do great too. Kindly guide. Should i take it again and which time to take .
Hello respected doctor, I'm 34 years old weight 71 kg less physical active .I'm suffering from health related anxiety from 2 months. Near Every evening I feel lightheaded , fatigue & nervousness. Today I checked by Bp and it's showing 140/100. After 10min rest I checked again & it's show 130/90, then after 5 minutes I checked its 120/85. This same thing happened to me 2months ago when Bp goes to 160/90 & comes normal to 120/80 in 20 minutes of rest.. what to do ? If something happens to my body it's makes me feel negative..plz help what to do..
Am having
Fluoxitine 20 mg morning
Sodium valporate 500 mg night
Vitamin b complex morning
Clozapine 100 mg night
Aripiprazole 10 mg night
Trihexiphenidyl 2 mg morning
Clonazepam 1 mg night
These tablets daily... I wanna abort my baby as am taking sodium valporate n all which ll affect my baby's development and all... But for medical abortion, it shows negative results in Google... My question is can't I abort my baby by medical abortion??? I mean by putting 'unwanted kit' tablet??
Please reply frens.. am waiting for your response.. my baby's growth is 5 weeks...
..
Currently I'm final year MBBS student from jharkhand , i suffered from anxiety and panic attacks cardiophobia , heart palpitations and very other symptoms , for this I repeatedly checked by cardiologist multiple number of times done all types of blood tests ,ECG , ECHO , all was normal , it's has been 4 years and currently I'm on medication which are provided by my professor these are paroxetine 12.5 mg and amisulpride 50 mg , I'm taking these medications from 6 months , my all symptoms are relieved now but whenever I'm trying to withdraw medicines gradually like taking half tablets for 5-10 days my all symptoms start to relapse , it very disturbed me , and on medications i continuously feel sleepy , it hamperedmy studies , what should I do plzz give suggestion , my professor advice me to continue medications
I've been facing panic attacks since last year and extreme anxiety as well it all went extreme after my breakup and now I don't feel happy anymore.
Everytime I think of past I get severe panic attacks lasting upto 20 mins
Sometimes I feel like I can't handle it anymore and to end everything, I also face difficulty in breathing during that times